# SDR C2XA10CL008

- Difficulty date: January 20, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 17,355 hours, 9,184 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 8152915
- Part serial: 1761
- Condition: Faulty
- Location: Nr 1 Pack
- Part time: 8,981 hours, 4,765 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH FLT 2124 THE CREW REPORTED A PACK 1 OVERLOAD MESSAGE IN FLT.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED NR 1 PACK OVER TEMP SWITCH.  OPERATIONAL CHECKS WERE GOOD.
